# SDR CALA2017022400471

- Difficulty date: February 24, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 89,410 hours, 9,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: 1969
- Condition: Discharged
- Location: R4 Door
- Part time: 56,539 hours, 5,217 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND R4 EPAS BATTERY ELECTRICAL CHARGE OPERATIONAL CHECK FAILED. CHANGED R4 EPAS BATTERY PACK IAW AMM 52-11-20
